# SDR 2008UALA03456

- Difficulty date: June 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 25,820 hours, 3,277 cycles
- Engine: Pwa PW4090
- Engine time: 28,913 hours, 3,849 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENGINE EEC C1 L LEFT ENGINE CONTROL IS IN A TIME LIMITED DISPATCH CONDITION.  ENGINE CONTROL SYSTEM IS OPERATING WITH REDUCED REDUNDANCY.  STATUS MSG-7361081 INACTV ER INTER, MAINT MESSAGE 73-61081 PRESENT T-3 THERMOCOUPLE PROBE.  MSG NOT ACTIVE, INTERMITTENT.
